MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038-58
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a remote transmission showed potential oversensing of the p waves on the lead.The sensitivity was adjusted and the lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6922446
Report Number2649622-2017-10979
Device Sequence Number852889
Product Code DXY
UDI-Device Identifier00643169325678
UDI-Public00643169325678
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/02/2018
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG
Outcome Attributed to Adverse Event Required Intervention;